# SDR USAA20090219SB022

- Difficulty date: February 15, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N303AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24010
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: BR963180
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - MAINTENANCE REPORTED THE EMERGENCY LIGHT AT SEAT ROW 4, LEFT SIDE, INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE WIRE HARNESS ASSEMBLY AT SEAT ROW 4.  OPERATIONAL CHECK GOOD.
